Couldn't find what you looking for?

TRY OUR SEARCH!

I've recently had to switch jobs and since I have to wait for health insurance, I stopped taking the pill (ortho-lo) about two weeks ago. For the last 3 days I have had a constant feeling of hunger. It's almost an ache in the pit of my stomach. I will feel full after eating but only for about 2 hours.

I did some research and found that hormones levels can cause constant hunger but diabetes can also be involved. Thoughts? Should I worry? I'm nervous because I cannot afford to go to the doctor's quite yet. My good friend is diabetic so I'm thinking about testing my blood sugar on his meter just in case.

Any direction or advice is appreciated.

Loading...

User avatar
Community Administrator
464 posts
Different women experience different symptoms after stopping bc pills. Some have reported feeling nauseous, others being tired, suffering from bleeding between periods, etc
So, expereincing hunger could be one of the side effects as well. You could try meassuring your blood sugar but if it occured when you discontinued the pill, that must be it.

However, don't take my word for granted and have it checked!
Reply

Loading...

Thanks for the reply! I had my blood sugar levels tested and I was right at normal. Also, the hunger pains have become gradually less intense/often. Thanks for the encouragement that I have nothing to worry about!
Reply

Loading...